Turkish Journal of Physics
Abstract
We introduce a Dirac equation which reproduces the usual radial sextic oscillator potential in the non-relativistic limit. We determine its energy spectrum in the presence of the magnetic field. It is shown that the equation is solved in the context of quasi-exactly-solvable problems. The equation possesses hidden sl_2-algebra and the destroyed symmetry of the equation can be recovered for specific values of the magnetic field which leads to exact determination of the eigenvalues.
DOI
-
Keywords
Dirac sextic oscillator, quasi-exactly solvable systems.
First Page
201
Last Page
206
Recommended Citation
KOÇ, RAMAZAN and KOCA, MEHMET (2005) "Dirac Sextic Oscillator in the Constant Magnetic Field," Turkish Journal of Physics: Vol. 29: No. 4, Article 1. Available at: https://journals.tubitak.gov.tr/physics/vol29/iss4/1